# SDR RAIA2009090200002

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 25,942 hours, 24,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A LANDING GEAR AIR/GND FAILURE MESSAGE ON THE EICAS AND THAT THE GEAR WOULD NOT RETRACT. MAINTENANCE ADJUSTED THE NOSE WOW PROXIMITY SENSOR TARGET AND PERFORMED SEVERAL LANDING GEAR EXTENSION AND RETRACTION CHECKS WITH NO DEFECTS NOTED.
